# SDR DALA2025122609422

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 15,073 hours, 1,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST ACTUATOR IN THE YELLOW BAND.   SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (8048544)
